# SDR FDEA201201050028

- Difficulty date: January 5, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397815524600
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FRAME 65, HAS 2 DENTS IN SKIN.  1 DENT 4.0" L X 4.0" W X 0.05" DEEP.   NR 2 DENT 7.0"L  X 7.0" W X 0.05" DEEP.  REPAIRED IAW SRM 53-10-12.
